# SDR WX0A2021050373698

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 29,714 hours, 22,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACRIEM1A
- Part serial: 21174
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP FWD GALLEY / REPLACED MEGAPHONE."
